# SDR AALA20090905DFW02

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 60,038 hours, 21,571 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Generator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT MULTIPLE ELECTRIC MESSAGES, AND FAULTS TO INCLUDE PITOT HEAT INOPERATIVE, FUEL PUMP CIRCUIT BREAKER POPPED, FIRST OFFICER HORIZONTAL SITUATION INDICATOR BLANKING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPAIRED RIGHT GENERATOR CIRCUIT BREAKER WIRE W02020-0002-06.
